# SDR CALA2009090800530

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 41,851 hours, 12,799 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N6619
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND A DENT IN THE AFT CARGO DOOR OUTER SKIN 16 INCHES FROM THE FORWARD EDGE AND 4 INCHES FROM THE LOWER EDGE.  CUT OUT DAMAGE IN SKIN, FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER REF REPAIR 2 OF SRM 52-30-01 FIG 201.
